About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 127103, 13 pages
http://dx.doi.org/10.1155/2013/127103
Research Article

Stability and Stabilizing of Fractional Complex Lorenz Systems

Institute of Mathematical Sciences, University Malaya, 50603 Kuala Lumpur, Malaysia

Received 16 October 2012; Accepted 29 November 2012

Academic Editor: Micah Osilike

Copyright © 2013 Rabha W. Ibrahim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the stability and stabilization of complex fractional Lorenz system. The fractional calculus are taken in sense of the Caputo derivatives. The technique is based on stability theory of fractional-order systems. Numerical solutions are imposed.